advertisement
Question
Posted by: Marike | 2010/07/16

Yaz and Endometriosis

Hi Doc,
I''ve been using the pill for the last 10 years and I am always struggling with my weight. I was wondering if stopping the pill to loose weight will worsen my endometriosis?
I have also heard terrible things about using the pill too long and wonder if a bio-identical progesterone cream can substitute the pill? Is it a safer alternative?
My gynae doesn''t seem to think theres any harm in Yaz, but I cant help being sceptical after all the things I read.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Stopping the Pill could cause a recurrence of the endometriosis. Progesterone cream is not a substitute in the treatment of endometriosis or as a contraceptive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/19

Stopping the Pill could cause a recurrence of the endometriosis. Progesterone cream is not a substitute in the treatment of endometriosis or as a contraceptive.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement